# SDR DALA1159566311

- Difficulty date: October 22, 2011
- Submitted: October 24, 2011
- Operation: Air carrier
- Aircraft: N671US
- Make and model: Boeing 747451
- Aircraft serial: 26477
- Aircraft time: 56,151 hours, 7,097 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Damaged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING A MAINTENANCE VISIT, THE EMERGENCY FLOOR PROXIMITY LIGHT AT G2A ON THE LEFT SIDE WAS FOUND TO BE INOPERATIVE.  MAINTENANCE REPAIRED AND SECURED THE WIRE. SYSTEM OPERATION WAS NORMAL AFTER THE WIRE WAS REPAIRED.
